This case involves a forty-seven-year-old female who presented to her gynecologist with breast tenderness. While she was in the shower, she noticed a lump in her right breast. A mammography revealed that she had calcifications which were suggestive of a mass. A biopsy of the mass confirmed that this woman had stage 3 invasive ductal carcinoma of the breast that spread to numerous lymph nodes. Additionally, the pathologist indicated in the pathology report that the tissue was positive for HER2 receptors. Although she had stage 3 breast cancer, her oncologist told her that there was a medication that treated her type of breast cancer. She told her oncologist that her friend had cancer and was on chemotherapy. She was concerned because her friend developed many unfavorable side effects during chemotherapy. Her oncologist told her that they would focus on treating the cancer first and then address any side effects as they came about. She responded well to Herceptin treatment, however, she began to experience shortness of breath and fainting spells. A cardiologist was consulted and an echocardiogram was performed. The echocardiogram revealed left ventricular dilation and a reduced ejection fraction. The cardiologist diagnosed her with a dilated cardiomyopathy secondary to Herceptin therapy. She was told that she would now need to take numerous diuretics and digoxin for the rest of her life to treat this condition. Over the next two years, the patient had a poor quality of life. She was hospitalized twelve times during that time span before dying.